# SDR SWIA202053114

- Difficulty date: August 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5241 · Galley Doors
- Part: Turnbuckle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURNBUCKLE FOR ROLLER ARM SHAFT ASSEMBLY ON GALLEY SERVICE DOOR IS CORRODED.  C-CHECK RO 10/9/2020.  REMOVED CORRODED TURNBUCKLE FOR SERVICE DOOR ROLLER ARM SHAFT ASSEMBLY AND INSTALLED NEW TURNBUCKLE AND HARDWARE, REF CRJ 900 AMM.  OPERATIONAL CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS.
